Translator Disclaimer
2005 Poincaré submersions
John R Klein
Algebr. Geom. Topol. 5(1): 23-29 (2005). DOI: 10.2140/agt.2005.5.23

Abstract

We prove two kinds of fibering theorems for maps XP, where X and P are Poincaré spaces. The special case of P=S1 yields a Poincaré duality analogue of the fibering theorem of Browder and Levine.

Citation

Download Citation

John R Klein. "Poincaré submersions." Algebr. Geom. Topol. 5 (1) 23 - 29, 2005. https://doi.org/10.2140/agt.2005.5.23

Information

Received: 15 November 2004; Revised: 22 June 2005; Accepted: 5 January 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1061.57024
MathSciNet: MR2135543
Digital Object Identifier: 10.2140/agt.2005.5.23

Subjects:
Primary: 57P10
Secondary: 55R99

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.5 • No. 1 • 2005
MSP
Back to Top